# SDR HEEA0016119

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 6851430
- Condition: Pitted
- Location: Turbine
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  PITS ON REAR DIFFUSER MAJOR AND MINOR SEALS.  PART OVERHAULED W/O LF3102.
